# SDR ASAA2023061743727

- Difficulty date: June 17, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 7,757 hours, 2,472 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 31-005-00 FOUND SMT "BLEED PM SENSOR 1L ENG 1". MAINT MSG 36-21020 "MANIFOLD DUCT PRESSURE SENSOR SIGNAL OUT OF RANGE". GROUNDED - YES. ON DEFERRAL.
